K-independent percolation on trees

Pierre Mathieu, Christoph Temmel

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1129-1153
JournalStochastic processes and their applications
Volume122
Issue number3
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

K-independent percolation on trees. / Mathieu, Pierre; Temmel, Christoph.

In: Stochastic processes and their applications, Vol. 122, No. 3, 2012, p. 1129-1153.

Research output: Contribution to journalArticleResearchpeer-review

Mathieu, Pierre ; Temmel, Christoph. / K-independent percolation on trees. In: Stochastic processes and their applications. 2012 ; Vol. 122, No. 3. pp. 1129-1153.
@article{0ebce2e4559046ed8c4dc73b2bd2a303,
title = "K-independent percolation on trees",
author = "Pierre Mathieu and Christoph Temmel",
year = "2012",
doi = "10.1016/j.spa.2011.10.014",
language = "English",
volume = "122",
pages = "1129--1153",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - K-independent percolation on trees

AU - Mathieu, Pierre

AU - Temmel, Christoph

PY - 2012

Y1 - 2012

UR - http://www.journals.elsevier.com/stochastic-processes-and-their-applications/

UR - http://www.sciencedirect.com/science/article/pii/S0304414911002754

U2 - 10.1016/j.spa.2011.10.014

DO - 10.1016/j.spa.2011.10.014

M3 - Article

VL - 122

SP - 1129

EP - 1153

JO - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

IS - 3

ER -